Xiaoming Song
Department of Mathematics
Drexel University
Office: Korman 250
Phone: 215-895-6998
Email: song@math.drexel.edu
                                                              
                                              

                       Publications            Teaching                  CV


 Pulications

 1. A. Budhiraja, V. Pipiras and X. Song. Admission control for multidimensional workload input with heavy tails and fractional Ornstein-Uhlenbeck process.   Advances in Applied Probability, 47: no. 2,  475-505 (2015).

  2. Y. Hu, D. Nualart and X. Song. Malliavin calculus for backward stochastic differential equations and application to numerical solutions. The Annals of Applied Probability,  21: no. 6, 2379-2423 (2011).

  3. Y. Hu, D. Nualart and X. Song. A singular stochastic differential equation driven by fractional Brownian motion. Statistics and Probability Letters, 78: no. 14, 2075-2085 
(2008).








2016 Gene Golub Summer School























                                                                                                                                    

                       


   





Curriculum VitaeA. Budhiraja, V. Pipiras and X. Song. Admission Control for Multidimensional Workload Input with Heavy Tails and Fractional Ornstein-Uhlenbeck Process. Advances in Applied Probability, 47 (2015), no. 2, 476-505.